Generalization of weighted Ostrowski Gruss type inequality by using Korkine’s identity

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Irshad, N and Khan, AR (2020) Generalization of weighted Ostrowski Gruss type inequality by using Korkine’s identity. Studia Universitatis Babeș-Bolyai Mathematica, 65 (2). pp. 183-198. ISSN 0252-1938 (print) 2065-961x (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41499
DOI https://doi.org/10.24193/subbmath.2020.2.02
Official URL http://www.cs.ubbcluj.ro/~studia-m/index.php/journ...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Weighted Ostrowski-Gruss Inequality; Euclidean norm; Weighted Korkine’s identity; Probability density function
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login